q-konvexe Restmengen in kompakten komplexen Mannigfaltigkeiten.

Klaus Fritzsche

Mathematische Annalen (1976)

  • Volume: 221, page 251-274
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fritzsche, Klaus. "q-konvexe Restmengen in kompakten komplexen Mannigfaltigkeiten.." Mathematische Annalen 221 (1976): 251-274. <http://eudml.org/doc/162846>.

author = {Fritzsche, Klaus},
journal = {Mathematische Annalen},
pages = {251-274},
title = {q-konvexe Restmengen in kompakten komplexen Mannigfaltigkeiten.},
url = {http://eudml.org/doc/162846},
volume = {221},
year = {1976},

AU - Fritzsche, Klaus
TI - q-konvexe Restmengen in kompakten komplexen Mannigfaltigkeiten.
JO - Mathematische Annalen
PY - 1976
VL - 221
SP - 251
EP - 274
UR - http://eudml.org/doc/162846
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.